MathSciNet Relay Station
MathSciNet bibliographic data
MR1120708 (92h:54044) 54F15 (57M99)
Aarts, J. M.; Hagopian, C. L.; Oversteegen, L. G. The orientability of matchbox manifolds. Pacific J. Math. 150 (1991), no. 1, 1–12.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement